Papers

 

2011-2016

 

1.     (with P. Cattiaux, M. Fradon, and S. Roelly) Long time behavior of stochastic hard ball systems, Bernoulli 22, No. 2 (2016), 681 -- 710.

 

2.     (with J.Gairing, M.Hoegele, and T.Kosenkova) On the calibration of L'evy driven time series with coupling distances with an application in paleoclimate, in Springer-INdAM Series vol. 15 ``Mathematical Paradigms of Climate Sciences'' (2016), Springer, Milan, Heidelberg, ISBN 978-3-319-39091-8.

 

  1. (with D. Soboleva) Large deviation principle for one-dimensional SDEs with discontinuous coefficients, Modern Stochastics: Theory and Applications, 5, No.2 (2016), 145 - 164.

 

4.     (with D. Soboleva) Asymptotics of exponential moments of a weighted local time of a Brownian motion with small variance, Modern Stochastics: Theory and Applications, 5, No.2 (2016), 95 103.

 

  1. (with D. Ivanenko and H.Masuda) Uniform LAN property of locally stable Lévy process observed at high frequency, ALEA, Lat. Am. J. Probab. Math. Stat. 12, (2015), 835862.

 

6.     (with M.Scheutzow) A coupling approach to Doob's theorem, Rendiconti Lincei Mat. Appl. 26, No. 1 (2015), 83 -- 92.

 

7.     (with I. Ganychenko, and V. Knopova) Accuracy of discrete approximation for integral functionals of Markov processes, Modern Stochastics: Theory and Applications, 2 No. 4 (2015), 401 420.

 

8.     (with J.Gairing, M.Hoegele, and T.Kosenkova) Coupling distances between Levy measures and applications to noise sensitivity of SDE, Stochastics and Dynamics, 15, No. 02, (2015), 1550009.

 

9.     (with Iu. Ganychenko) Weak approximation rates for integral functionals of Markov processes, Modern Stochastics: Theory and Applications, 2 No. 3 (2015), 251 -- 266.

 

10. (with V.P.Knopova) Parametrix construction for certain Levy-type processes, Random Operators and Stochastic Equations, 23, No. 2 (2015), 111 -- 136.

 

11. (with D.O.Ivanenko) Malliavin Calculus Approach to Statistical Inference for Levy Driven SDEs, Methodology and Computing in Applied Probability, 17 No. 1, (2015), 107 -- 123.

 

12. (with D.O.Ivanenko) LAN property for discretely observed solutions to Levy driven SDE's, Modern Stochastics: Theory and Applications, 1, No. 1 (2014), 33 -- 47.

 

13. (with V.P.Knopova) Asymptotic behaviour of the distribution density of the fractional Levy motion. Proceedings of the MSTA-3 Conference volume, Modern Stochastics and Applications, Springer series: Optimization and Its Applications, Vol. 90, pp. 175 - 201, 2014.

 

14. (with Iu. Ganychenko) Rates of approximation of non-smooth integral type functionals of Markov processes, Modern Stochastics: Theory and Applications, 1 No. 2 (2014), 117--126.

 

1.     (with T.I.Kosenkova) Transportation distance between the Levy measures and stochastic equations for Levy-type processes, Modern Stochastics: Theory and Applications, 1, No. 1 (2014), 49 -- 64.

 

2.     (with N.N.Leonenko) Ergodicity and mixing bounds for the Fisher-Snedecor diffusion, Bernoulli 19(5B) (2013), 2294 -- 2329.

 

3.     (with V.P.Knopova) Intrinsic small time estimates for distribution densities of L\'evy processes, Random Operators and Stochastic Equations, 21, No. 4 (2013), 321 -- 344.

 

4.     (with T.D.Tymoshkevych) Lift zonoid order and functional inequalities, Teor. Imovir. Mat. Stat. 89 (2013), 75-- 90; translation in Theory Probab. Math. Statist.

 

5.     (with T.D.Tymoshkevych) Lift zonoid and barycentric representation on a Banach space with a cylinder measure, Lithuanian Mathematical Journal, 53, No. 2, (2013), 181 - 195.

 

6.     (with A.Yu.Veretennikov) Diffusion approximation for systems with weakly ergodic Markov perturbations I. Teor. Imovir. Mat. Stat. 87 (2012), 1-- 16; translation in Theory Probab. Math. Statist.

 

7.     (with A.Yu.Veretennikov) Diffusion approximation for systems with weakly ergodic Markov perturbations II. 88 (2013), 1 16; ; translation in Theory Probab. Math. Statist.

 

8.     (with A.Yu.Veretennikov) On extended Poisson equation for weakly ergodic Markov processes, Teor. Imovir. Mat. Stat. 85 (2011), 22 -- 38; translation in Theory Probab. Math. Statist.

 

9.     (with S.V.Bodnarchuck) Stochastic control for L\'evy driven stochastic processes by time change transformations. Teor. Imovir. Mat. Stat. 86 (2012), 11 27; translation in Theory Probab. Math. Statist.

 

10. (with D.Soboleva) Large deviations for one-dimensional SDE with discontinuous diffusion coefficient. Theory of Stochastic Processes, 18(34), no. 1 (2012), 101 -- 110.

 

11. (with X.Chen) Brownian motion and parabolic Anderson model in a renormalized Poisson potential, Annales de l'Institut Henri Poincare - Probabilites et Statistiques, 48, no. 3 (2012), 631 -- 660 p.

 

12. (with X.Chen) Asymptotics of negative exponential moments for annealed Brownian motion in a renormalized Poisson potential, International Journal of Stochastic Analysis, 2011 (2011), 43 p.

 

13. (with V.Knopova) Exact asymptotics for a distribution density of certain Levy functionals, Electronic Jour. of Probability, 16 (2011), 1394 -- 1433.

 

14. Absolute continuity and convergence in variation for distributions of functionals of Poisson point measure, Journal of Theoretical Probability, 24 (2011), 1 -- 38.

 

15. Asymptotic and spectral properties of exponentially φ-ergodic Markov processes, Stochastic Processes and Applications, 121 (2011), 1044 -- 1075.

 

16. Poincare inequality and exponential integrability of the hitting times of a Markov process. Theory of Stochastic Processes, 17(33) No. 2 (2011), 71 -- 80.

 

2006 - 2010

 

17. Exponential ergodicity of the solutions to SDE's with a jump noise, Stochastic Processes and Applications, 119 (2009), 602 -- 632.

 

18. Additive functionals of Markov processes and local times of random processes, Mathematics today, 2009, 39--66.

 

19. (with Yu. Mishura and O.Soloveiko) On convergence and differentiability w.r.t. the barrier of the prices of barrier, Teor. Imovir. Mat. Stat. 81 (2009), 102--112; translation in Theory Probab. Math. Statist.

 

20. (with S.Bodnarchuk) Conditions for existence and smoothnes of the distribution density for an Ornstein-Uhlenbeck process with a Levy noise, Teor. Imovir. Mat. Stat. 79 (2009), 20--33; translation in Theory Probab. Math. Statist.

 

21. (with Yu.Kartashov) Convergence of difference additive functiuonals under local conditions on their characteristics, , Ukrainian mathematical journal, 61 No. 9 (2009), 1208--1224.

 

22. (with Yu.Kartashov) Weak convergence of additive functionals of a sequence of Markov chains, Theory of stochastic processes, 15(31), No 1 (2009), 15--32.

 

23. Malliavin calculus for difference approximations of multidimensional diffusions: truncated local limit theorem, Ukrainian mathematical journal, 60, No. 3 (2008)

 

24. Difference approximation of local times of multidimensional diffusions, Teor. Imovir. Mat. Stat. 78 (2008), 67--83; translation in Theory Probab. Math. Statist.

 

25. A limit theorem for the number of sigh changes for a sequence of one-dimensional diffusions, Theory of stochastic processes, 14(30), No. 2 (2008).

 

26. Local times of random processes, Mathematics today, 2008, 3165.

 

27. (with I.Korchinskii) Local limit theorem for triangular array of random variables, Theory of stochastic processes, 13(29), No. 3 (2007), 48 -- 54.

 

28. Markov approximation of stable processes by random walks, Theory of stochastic processes, 12(28), No. 1-2 (2006), 87--93.

 

 

2001 - 2006

 

29. On a convergence in variation for distributions of solutions of SDE's with jumps, Random Operators and Stoch. Equations, 13 No. 2 (2005), 297 -- 312.

 

30. (with T. Androschuk) Limit theorems for oscillatory functionals of a Markov process, Theory of stochastic processes, 11(27), No. 3-4 (2005), 3--13.

 

31. On a regularity of distribution for solution of SDE of a jump type with arbitrary Levy measure of the noise, Ukrainian mathematical journal, 57, No. 9 (2005).

 

32. On a convergence in variation for distributions of solutions of SDEs with jumps, Random Operators and Stoch. Equations, 13, No. 2 (2005).

 

33. Large deviation estimates for solutions of Fredholm-type equations with small random operator perturbations, Theory of stochastic processes, 11(27), No. 1-2 (2005).

 

34. Markov uniqueness and Rademacher theorem for smooth measures on infinite-dimensional space under successful filtration condition, Ukrainian mathematical journal, 57, No. 2 (2005).

 

35. Malliavin Calculus for Levy processes with arbitrary Levy measures, Teor. Imovir. Mat. Stat. 72 (2005); translation in Theory Probab. Math. Statist.

 

36. On a solution of one-dimensional SDE with a singular drift coefficient, Ukrainian mathematical journal, 56, No. 5 (2004).

 

37. The optimal couplings and flows of minimal entropy for one-dimensional Markov processes, Theory of stochastic processes, 10(26), No. 3-4 (2004).

 

38. The optimal coupling property and its applications: limit theorems for non-elliptic diffusions and construction of canonical stochastic flow, Theory of stochastic processes, 9 (26), No. 1-2 (2003).

 

39. Log-Sobolev inequality, exponential integrability and large deviation estimates for C(α,β) log-concave measures, Random Operators and Stoch. Equations, 10 No. 2 (2002), 105 -- 122.

 

40. Filtration and finite-dimensional characterization of log-concave measures, Ukrainian mathematical journal,. 54, No. 3 (2002).

 

41. Anticipating linear stochastic differential equations by Poisson random measures, Theory of stochastic processes, 8(24), No. 3-4 (2002).

 

42. Malliavin calculus for functionals with generalized derivatives and some applications for stable processes, Ukrainian mathematical journal, 54, No. 2 (2002).

 

43. Stochastic flows for quasi-diffusion processes, Proceedings of Ukr. Mat. Congr. (Kyiv, 2001) Section 9 (Probability Theory and Math. Stat.), Kyiv, 2001.

 

44. Some remarks on time-stretching differentiation for general Levy processes, Theory of stochastic processes, 7(23), No. 3-4 (2001).

 

1997 - 2001

 

45. Admissible formal differentiations for pure discontinuous Markov processes, Theory of stochastic processes, 6(22), No. 1-2 (2000).

 

46. (with A.Yu.Pilipenko) Non-linear transformations of smooth measures on infinitedimensional space, Ukrainian mathematical journal,. 52, No. 9 (2000).

 

47. Admissible transformations and Malliavin calculus for compound Poisson process, Theory of stochastic processes, 5(21), No. 3-4 (1999).

 

48. Large deviations for smooth measures, Theory of stochastic processes, 4(20), No. 1-2 (1998).

 

49. Intergal representation for functionals on a space with a smooth measure, Theory of stochastic processes, 3(19), No. 1-2 (1997).

 

50. Regular Gaussian random operators and the Stroock-Varadhan theorem for a symmetric stochastic Fredholm-type equation, Teorija verojatnostei i primenenija, 42, No. 2 (1997), translation in Probability Theory and Appl.

 

51. Local properties of solutions of stochastic integral equations, Theory of stochastic processes, 2(18), No. 3-4 (1996).

 

52. Non-Gaussian stochastic symmetric integral equations, Theory of stochastic processes, 2(18), No. 3-4 (1996).

 

 

Back